Translator Disclaimer
2010 A transformation formula for Appell's hypergeometric function $F_1$ and common limits of triple sequences by mean iterations
Keiji Matsumoto
Tohoku Math. J. (2) 62(2): 263-268 (2010). DOI: 10.2748/tmj/1277298648

Abstract

In this paper, we give a transformation formula for Appell's hypergeometric function $F_1$. As applications of this formula, we show that some common limits of triple sequences given by mean iterations of 3-terms can be expressed by $F_1$.

Citation

Download Citation

Keiji Matsumoto. "A transformation formula for Appell's hypergeometric function $F_1$ and common limits of triple sequences by mean iterations." Tohoku Math. J. (2) 62 (2) 263 - 268, 2010. https://doi.org/10.2748/tmj/1277298648

Information

Published: 2010
First available in Project Euclid: 23 June 2010

zbMATH: 1207.26009
MathSciNet: MR2663456
Digital Object Identifier: 10.2748/tmj/1277298648

Subjects:
Primary: 26A18
Secondary: 33C65

Rights: Copyright © 2010 Tohoku University

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.62 • No. 2 • 2010
Back to Top